Show ratings & reviews for

2.2 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted negative review

2 People found this comment helpful

My UTI started in early August 2009, and my symptoms cleared up before I even went to the doctor, but my urine tested positive for the culture so they prescribed Sulfam+Tri TB, a sub-product of this medication. I took this for a week and a half, experiencing dizziness, nausea, vomiting, constant headache, back and muscle aches, and increase of appetite. I foolishly didn't go to the doctor, simp...

Shared reviews and ratings

momof3 | 13-18 | Female | On medication for less than 1 month | Patient
3/12/2013
Condition: Sinus Irritation and Congestion
Overall rating 2.3
Effectiveness
Ease of Use
Satisfaction

My daughter started showing signs of irritability 2 days after taking this medication. She also became more fatigued with this medication. I didn't realize it was the medication because it was a symptom of her infection. She also became bloated and started cramping, which we thought was due to her menstrual cycle, but the symptoms persisted after her cycle.

Report this postFill 3Created with Sketch.
Anonymous | 13-18 | Female | On medication for less than 1 month | Patient
11/20/2009
Condition: Bacterial Urinary Tract Infection
Overall rating 2.0
Effectiveness
Ease of Use
Satisfaction

My UTI started in early August 2009, and my symptoms cleared up before I even went to the doctor, but my urine tested positive for the culture so they prescribed Sulfam+Tri TB, a sub-product of this medication. I took this for a week and a half, experiencing dizziness, nausea, vomiting, constant headache, back and muscle aches, and increase of appetite. I foolishly didn't go to the doctor, simply not realizing that these were indeed caused by the antibiotic. Two nights before my last dosage, I broke out in hives, painful, itching hives. So I finally went to my doctor, but this rash wont clear up, and may worsen, until the drugs are out of my system completely.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More